# SDR YENA201704190292

- Difficulty date: April 19, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 4904
- Aircraft time: 23,442 hours, 7,813 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Part time: 7,149 hours, 2,249 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 12000 FEET, THE APU OSS AT FLIGHT IDLE , FA'S SMELLED THE DIRTY SOCK ODOR AND FLT CREW NOTICIED IT IN THE COCKPIT.  IT SEEMED TO OCCUR MOSTLY WHEN POWER GOES TO IDLE . EVERY TIME CREW REDUCED POWER TO IDLE GOT THE STRONGEST BLAST OF ODOR.    FINDINGS FOR OIL ODOR IN CABIN ARE AS FOLLOWS (1)-ENGINE OIL CONSUMPTION FOR LAST 7 DAYS ENG NR 1-2.2 QTS   ENGNR 2 -3.1 QTS (2)- ENGINE GEAR BOX DRAIN ENG NR 1-2.5 QTS  ENG#2- 2.5 QTS (3)-ENGINE BOROSCOPE FOUND COKING ON #1 ENG AT 2.5 STAGE. AS PER POWERPLANT ENGINEERING, TECH SUPPORT AND IAE REP, RECOMMENDED FOR ENGINE WASH, PACK BURN AND THEN PACK OZONE FILTER CHANGES. ENGINE WILL HAVE DEFERRAL ASSIGNED TO CHECK THE 2.5 STAGE AND A LATER TIME. ENGINE #2 FOUND WITH NO ABNORMAL FINDINGS.
